# SDR DALA2024121511718

- Difficulty date: December 13, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 93,024 hours, 41,920 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4225
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 31,471 hours, 41,914 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY DUE TO CABIN PRESSURE ISSUES. CORRECTIVE ACTION: ALL SYSTEM TESTS PASSED. NO TROUBLE FOUND. PRECAUTIONARILY REPLACED CPC 2. (LP: 6547426)
